# SDR SWAA2021083112112

- Difficulty date: August 25, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1675 ARE INOP ; / [01] REMOVED; REPLACED; AND PERFORMED GOOD INSTALLATION TEST OF EMERGENCY LIGHT BATTERY PACK AT M1675 PER AMM 33-51-06-960-805.; [02] VERIFIED CORRECTIVE ACTION 1 PER AMM 33-51-06-960-805.
